Economics at your fingertips  

Chover-type laws of the iterated logarithm for weighted sums of ρ ∗ -mixing sequences

Guang-hui Cai

International Journal of Stochastic Analysis, 2006, vol. 2006, 1-7


To derive a Baum-Katz-type result, we establish a Chover-type law of the iterated logarithm for the weighted sums of ρ ∗ -mixing and identically distributed random variables with a distribution in the domain of a stable law. Our result obtained not only generalizes the main results of Peng and Qi (2003) and Qi and Cheng (1996) to ρ ∗ -mixing sequences of random variables, but also improves them.

Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1155/JAMSA/2006/65023

Access Statistics for this article

More articles in International Journal of Stochastic Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Page updated 2021-01-22
Handle: RePEc:hin:jnijsa:065023